Optimal choice of nodes in one-sided approximation of functions by splines
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1984), pp. 29-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_9_a6,
author = {V. G. Doronin and A. A. Ligun},
title = {Optimal choice of nodes in one-sided approximation of functions by splines},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {29--38},
year = {1984},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_9_a6/}
}
V. G. Doronin; A. A. Ligun. Optimal choice of nodes in one-sided approximation of functions by splines. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1984), pp. 29-38. http://geodesic.mathdoc.fr/item/IVM_1984_9_a6/